# SDR AALA201711249028

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 8,561 hours, 3,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 792770
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EMERGENCY POWER SUPPLY UNIT (CIDS 1) SHOWS THE FOLLOWING FAULTS.  REPLACED THE POWER SUPPLY BATTERY IAW AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.  AIRCRAFT WAS GROUNDED.
